# SDR ASAA0995954

- Difficulty date: June 15, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750121
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TIE DOWN DAMAGED BS 497.5 500 LBL 18.5.  REPAIRED TIE DOWN TRACK WITH REPLACEMENT PIECE.
